Dizzy Head, Hot Ears And Itchy Body After Taking Medicine?
I went to a neurologist and gave me medicine, but when I drank it, my ears were hot, my face was hot, it was itchy, how about it, I just took the medicine for 1 day.
Hi Rika Angela,
If you look at the symptoms you are experiencing, it is possible that this condition is caused by a drug allergy. A drug allergy is a condition in which the immune system overreacts and mistakenly recognizes a drug as a harmful substance to the body, thus trying to combat it through an allergic reaction.
Symptoms of a drug allergy include:
skin rash, redness and itching swelling of the eyes, lips or eye skin itchy and watery shortness of breath coughing or runny nose stomach pain, vomiting or diarrhea in severe allergic reactions can occur anaphylactic shock which can be fatal or even life threatening
If you suspect an allergic reaction to the drug, you should stop taking it. You should again consult with the neurologist who treats you. If needed, the doctor may be able to recommend the use of antihistamines and corticosteroids to treat allergies and relieve inflammation that occurs. Furthermore, the doctor can prescribe drugs that function similarly to drugs that trigger allergic reactions but contain different active substances to overcome health problems that occurred previously.
The following articles contain related information:
So hopefully useful.
dr. Muliani Sukiman